MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,FG TOUCH, 300, M

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,FG TOUCH, 300, M
Catalog Number FG3002
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "some reason the thumbs are destroyed in the gloves and we couldn't use half the box.".
 
Additional Manufacturer Narrative
The reported failure was that the thumbs were destroyed in the gloves and half the box could not be used; the investigation described the complaint as related to a torn glove, specifically the thumb area, and identified prior to use.A sample and/or photo was requested, as well as the lot number; the customer was unable to provide a sample and lot information, and an image was shared in which the torn thumbs could be observed.Based on the results of the investigation and the lack of lot number information, medline was unable to further investigate/confirm the complaint issue or that the product failed to meet specifications; the cause was listed as sample required to determine cause.A review of the complaint information and investigation results indicated no need for further action, and complaints are monitored via trend analysis procedures.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,FG TOUCH, 300, M
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50819437
Report Number1417592-2026-44766
Device Sequence Number16126601
Product Code LZA
UDI-Device Identifier10888277362741
UDI-Public10888277362741
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown